# SDR SWAA2024093041696

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8764Q
- Make and model: Boeing 737-8
- Aircraft serial: 67218
- Aircraft time: 7,171 hours, 3,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY LIGHT SIGN HAS INOP BULBS<[01] 01 - RELAMPED AFT ENTRY EMERGENCY LIGHT SIGN PER [AMM 33-51-01-960-801-MAX (EXIT SIGN - LAMP REPLACEMENT - PERMANENT)]
